Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (972 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 131–140
DOI: 10.2977/prims/1195196602

Published online: 1976-12-31

Holonomic Systems of Linear Differential Equations and Feynman Integrals

Masaki Kashiwara[1] and Takahiro Kawai[2]

(1) Kyoto University, Japan
(2) Kyoto University, Japan

No abstract available for this article.

No keywords available for this article.

Kashiwara Masaki, Kawai Takahiro: Holonomic Systems of Linear Differential Equations and Feynman Integrals. Publ. Res. Inst. Math. Sci. 12 (1976), 131-140. doi: 10.2977/prims/1195196602